# SDR R61A2020112100799

- Difficulty date: November 6, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: CH335000261
- Condition: Discharged
- Location: Aft Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE FIRE BOTTLE DISCHARGED.  REMOVED AND REPLACED AFT ENG FIRE BOTTLE, IAW E-175 AMM 26-21-03-000-801-A AND 26-21-03-400-801-A.
